# SDR IPXA2019091947005

- Difficulty date: September 19, 2019
- Submitted: September 20, 2019
- Operation: Air carrier
- Aircraft: N614UP
- Make and model: Boeing 747-8
- Aircraft time: 2,101 hours, 302 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/A ENG 2 FIRE LP A STATUS MSG OCCURED DURING CRUISE (INTERMITTENTLY). NO ACTIVE FAULT ON GROUND. PERFORMED ENGINE FIRE AND OVERHEAT OPERATIONAL TEST IAW AMM 26-11-00/501 TEST PASSED. NO FURTHER FAULTS.
